# SDR TIMA20151111007

- Difficulty date: November 11, 2015
- Submitted: November 13, 2015
- Operation: Air carrier
- Aircraft: N899CA
- Make and model: Beech 99A
- Aircraft serial: U104
- Aircraft time: 41,913 hours, 61,491 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Flasher
- Part number: R102
- Condition: Faulty
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

GEAR IN TRANSIT WARNING STAYED ON AFTER GEAR SELECTED UP, FOLLOWING TAKEOFF.  PILOT RETURNED TO TAKEOFF AIRFIELD FOR UNEVENTFUL LANDING.  SUBSEQUENT INSPECTION DETERMINED ALL GEAR FUNCTIONS WERE NORMAL.  ERRONEOUS IN TRANSIT WARNING DETERMINED TO BE CAUSED BY FAULTY LG WARNING HORN FLASHER.
